Travelling wave analysis and jump relations for euler-poisson model in the quasineutral limit

Stéphane Cordier*, Pierre Degond, Peter Markowich, Christian Schmeiser

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

This paper is devoted to the travelling wave analysis of the Euler-Poisson model for a plasma consisting of electrons and ions. When the Debye length tends to 0, this system leads to a non-linear hyperbolic system in a non-conservative form called quasineutral Euler system. Our aim is to determine the admissible jump relations and shock solutions for the quasineutral Euler system as limits of travelling wave solutions for the Euler-Poisson system. We show that only one of the three types of travelling wave solutions converges to admissible shock solutions of the quasineutral Euler system.

Original languageEnglish (US)
Pages (from-to)209-240
Number of pages32
JournalAsymptotic Analysis
Volume11
Issue number3
DOIs
StatePublished - 1995
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Travelling wave analysis and jump relations for euler-poisson model in the quasineutral limit'. Together they form a unique fingerprint.

Cite this